中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 61-63 of 63)

Items/Page:    Sort:
on maxima of dual function of the cdt subproblem [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001-01-01, 卷号: 19, 期号: 2, 页码: 113-124
Chen XD; Yuan YX

 
orthogonal piece-wise polynomials basis on an arbitrary triangular domain and its applications [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2001-01-01, 卷号: 19, 期号: 1, 页码: 55-66
Sun JC

 
b-splines on 3-d tetrahedron partition in four-directional mesh [期刊论文]
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001-01-01, 卷号: 44, 期号: 4, 页码: 491-496
Sun JC; Shi XQ

 

previous 1 2 3 4 5 6 7

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace